It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 84 for bleeding and brown discharge. (0.012 seconds)


... Hello, roughly 5 months ago i was put on nuvaring, i didnt have my period for about 3 months and when i went in to get a refill the doctor said that was odd, and if i didnt get it within the next month to come back in. ... (1 replies)
... Hi. I'm really worried because I'm currently on Trinessa and I forgot to take two pills in a row about 2 weeks ago. My boyfriend and I did not have sex when I forgot my pills. The week after, I had vaginal bleeding similar to my periods. ... (0 replies)
... Hi... I have the implant in for almost a year now and every 6 - 8 weeks i get that old blood too. i very seldom have a regular bleed. i have always put it down to the implant. (1 replies)

... I have had brown discharge for about 2 weeks now. ... (1 replies)
... i am not sure exactly how the brown discharge but if it is AFTER the bleeding then sometimes thats just the leftover blood and it just gets kinda nasty looking.. ... (27 replies)
... i was on OVCON35 myself for 3 months and i had the whackiest bleeding out of nowhere for 2 of the 3 months.... ... (27 replies)
... the heavier bleeding stopped and the spotting started ... ... (0 replies)
... Periods usually stop when on Depoprogesterone shots, so the little bit of brown discharge is no problem. You are just bleeding very lightly and that should stop as you get used to the Depo and on a regular schedule with them. ... (2 replies)
... I recently had brown discharge following sexual intercourse. I had experienced this several times and was not sure if it was hormonal or sex intercourse related. I have had breakthrough bleeding while on the patch and have polycystic ovarian syndrome. ... (5 replies)
... well for the frist two months i had break through bleeding everyday and for the last month i have a thick brown discharge... has anyone ever heard of this? ... (27 replies)
... I started having cramps and brown discharge. ... (1 replies)
... Lo, and I asked my doctor about it. She said that it was breakthrough bleeding. I am now on a new pill with no worries. ... (5 replies)
... i have the exact same thing with some regular bleeding as well, and it has been going on for 2 weeks. i am getting off this pill next week when i go to my doctor. ... (5 replies)
... I started Seasonale over the summer and I experienced the same situation as you. ... (5 replies)
... in boyfriend was my first, and it seems I've been having nothing but problems since I lost my virginity... ... (8 replies)
... I have been trying to take the patch for 3 months straight so i don't have a period. I did this once before and it worked great.. no breakthrough bleeding or anything. ... (0 replies)
... Yes, you should just keep taking pills even if you are worried because it can mess up your next cycle and stuff. Anyways, I'm the same way and in the same situation now. ... (8 replies)
... I am just wondering if anyone else has experienced this and can help to clear up a concern I have. Firstly I have been on it for over a year, and never experienced anything like this, even when I ran two packs together once before. ... (0 replies)
Bleeding on yaz
Jun 30, 2009
... have to put up with when you first start taking the pill. It can either be really easy with no problems at all or it can be really bad with problems left right and center all the time. Or something in between. It just depends on how your body reacts to the hormones. ... (6 replies)
... If you weren't on the pill and had spotting or bleeding then you should worry and get to a doctor soon. But since you're on the pill, I wouldn't worry about it. ... (2 replies)


Associated Tags: antibiotics, birth control, bleeding, brown, brown discharge, discharge, nuvaring, pill

Pages: 1 2 3 4

All times are GMT -7. The time now is 05:37 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!